# SDR A6WA200640071

- Difficulty date: February 10, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 13,824 hours, 13,158 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 1104SD10010
- Condition: Failed
- Location: Flap Drive Sys
- Part time: 13,818 hours, 13,155 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

IB TO MSP FLAP FAIL MESSAGE ILLUMINATED WHEN FLAP SELECTED TO 8 DEGREES.  ACCOMPLISHED ZERO FLAP LANDING IAW CHECKLIST.  HIGHEST TEMP= 5- ALL GREEN.  REMOVED AND REPLACED LT FLEX SHAFT 1 THRU 4 IAW AMM.  OPS CHECK GOOD AT THIS TIME.  (K)
